EXACTECH, INC. OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 3,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
230-02-03 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
03/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitants: (b)(6) - 200-04-33 - cemented finned tib.Tra sz 3f/3t.(b)(6) - 200-05-26 - inset patella 26mm.(b)(6) - 230-02-03 - optetrak asy, cr cemented femoral, sz 3.H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that this patient, initial left total knee underwent a revision procedure approximately 10 years 10 months post the initial procedure.The patient returned to the surgeon¿s office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled poly implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full revision.The patient had revision surgery on (b)(6) 2024.The patient underwent a full knee revision to a competitor¿s product.The poly showed some oxidation and delamination.The patella was loose and came off the patella bone.The femoral component was loose and was removed from the bone.The tibia implant was removed from the bone.There were no device breakages during the procedure.There was a 30-45 minute surgical delay during the procedure with no adverse events to the patient as a result.No x-rays were provided.The patient was last known to be in stable condition following the event.No explanted devices are available for return.They were sent to the lab and legal at the hospital.Device images were provided.No further information.
Additional Manufacturer Narrative
B3: unknown.H4: unknown.H6: corrected component and investigation clinical codes.